# SDR SWAA2021072233341

- Difficulty date: March 22, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 59,009 hours, 36,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 787-856
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) PREVIOUS REPAIR AFT CARGO BAY FLOOR SUPPORT; STA 787-856; RBL 14; CORROSION REPAIRED / UPON FURTHER INVESTIGATION NO REPAIR AT NOTED LOCATION
